# SDR WWMA9500028

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5106 MKE/ORD, PILOT REPORTED THAT AFTER TAKING OFF AND UPON RETRACTING THE GEAR THE LANDING GEAR INTRANSIT LIGHT FAILED TO EXTINGUISH.  THE AIRCRAFT LANDED IN ORD WITHOUT INCIDENT.  MAINTENANCE PERSONNEL CORRECTED THE PROBLEM BY ADJUSTING THE DOWNLOCK SWITCH AND THE RIGGING OF THE GEAR DOORS.  AIRCRAFT WAS RETURNED TO SERVICE.
